| Model Number |
3501254BC |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/23/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female patient who underwent breast augmentation with a 125cc mentor memorygel breast implant experienced right sided baker grade iii capsular contracture post procedure.As a result, explant was performed on (b)(6) 2022.
Additional Manufacturer Narrative
Upon visual evaluation of the image provided in the complaint no apparent damage or visual anomalies were observed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The impacted product was received by the failure analysis lab on december 12, 2022.The investigation of the returned device was completed by the failure analysis lab on december 21, 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the breast implant was found to have a tear on the anterior view measuring approximately 0.8 cm.As part of mentor¿s quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Manufacturer¿s reference number: (b)(4).